Homotopy types of line arrangements.

Michael Falk

Inventiones mathematicae (1993)

  • Volume: 111, Issue: 1, page 139-150
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Falk, Michael. "Homotopy types of line arrangements.." Inventiones mathematicae 111.1 (1993): 139-150. <http://eudml.org/doc/144073>.

author = {Falk, Michael},
journal = {Inventiones mathematicae},
keywords = {line arrangements; matroids; homotopy equivalent},
number = {1},
pages = {139-150},
title = {Homotopy types of line arrangements.},
url = {http://eudml.org/doc/144073},
volume = {111},
year = {1993},

AU - Falk, Michael
TI - Homotopy types of line arrangements.
JO - Inventiones mathematicae
PY - 1993
VL - 111
IS - 1
SP - 139
EP - 150
KW - line arrangements; matroids; homotopy equivalent
UR - http://eudml.org/doc/144073
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.